Lancaster EPrints

L -infinity maps and twistings

Chuang, Joseph and Lazarev, Andrey (2011) L -infinity maps and twistings. Homology, Homotopy and Applications, 13 (2). pp. 175-195. ISSN 1532-0073

Full text not available from this repository.

Abstract

We give a construction of an L∞ map from any L∞ algebra into its truncated Chevalley-Eilenberg complex as well as its cyclic and A∞ analogues. This map fits with the inclusion into the full Chevalley-Eilenberg complex (or its respective analogues) to form a homotopy fiber sequence of L∞ algebras. Applications to deformation theory and graph homology are given. We employ the machinery of Maurer-Cartan functors in L∞ and A∞ algebras and associated twistings which should be of independent interest.

Item Type: Article
Journal or Publication Title: Homology, Homotopy and Applications
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 59752
Deposited By: ep_importer_pure
Deposited On: 02 Nov 2012 11:01
Refereed?: Yes
Published?: Published
Last Modified: 10 Apr 2014 00:17
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/59752

Actions (login required)

View Item